# SDR DALA2023050403478

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 78,072 hours, 33,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 R1 DOOR HAS D RING HANGING OUTSIDE DOOR AT GATE. CORRECTIVE ACTION: RESECURED D-RING ASSY PER B757 AMM 25-61. DOOR OP'S CHECKS NORMAL. (9733711)
